# SDR I5EA2023062000003

- Difficulty date: June 1, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 75,206 hours, 58,948 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LEVEL AT FL350 GOT CABIN ABOVE 10000 FEET, UNABLE TO CABIN, PERFORMED EMERGENCY DESCENT PER THE QRH MEMORY ITEMS RETURNED TO SEGU, #2 ENG NO DUCT PRESSURE.  PERFORMED PRESSURIZTION CHECKS, OPS CHECK GOOD ON BOTH PACKS REF B737 AMM 21-00-05, TRANSFERRED TO MEL 36-05-02, CAT C, EXP 06-11-23, DMI 2306003, MX ACTION C/W PLACARD INSTALLED
